# SDR MZZA97060

- Difficulty date: March 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79744
- Make and model: Boeing 727224
- Aircraft serial: 22253
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 652363760
- Condition: Corroded
- Location: Bs 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - SEAT TRACK BADLY CORRODED AT RBL 24.75, STATION 400 IN AREA OF FORWARD GALLEY FLOOR, IG CORROSION APPROX 1 INCH DIAMETER.  FABRICATED DAMAGED SEAT TRACK, TREATED BY ALODINE AND PRIMED IAW SRM 53-10-2.  (M)
